# SDR AALA201701019007

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 35,014 hours, 16,026 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 9851645
- Condition: Blocked
- Location: Cabin Pressure
- Part time: 55,209 hours, 23,457 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PRESSURIZATION TOO LOW ON FINAL APPROACH, RESULTING IN RAPID PRESSURE CHANGE AFTER TOUCHDOWN (VERY RAPID--6800FPM).  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND OUTFLOW VALVE 10HL BLOCKED AND REPLACED OUTFLOW VALVE PER MM 21-31-51.
